SELECT ISSUE

Revista Romana de PEDIATRIE | Volumul LXI, Nr. 4, An 2012
ISSN 1454-0398  |  e-ISSN 2069-6175
ISSN-L 1454-0398

Indexată BDI  |  IDB Indexed

Ebsco Host - Medline

HIGHLIGHTS

Publicarea de articole științifice

Stimați cititori, vă reamintim că autorii primi ai articolelor științifice pot acumula 80 de credite EMC în urma publicării. Dacă un articol are mai mulți autori, cele 80 de credite [...]

PREMIU NAȚIONAL AUTORI

RJP și SRPed oferă anual Premiul Național pentru Știință și Cercetare - pentru autorii celor mai bune articole științifice publicate [...]

Plagiatul – în actualitate

Tema plagiatului este tot mai mult discutată în ultima vreme. Apariția unor programe performante de căutare și identificare a similitudinilor între texte [...]

Dentocalmin poisoning

, , , and

ABSTRACT

Dentocalmin is a contact anesthetic, analgesic and local antiseptic treatment used in dentistry. Poisoning with this substance causes severe clinical manifestations due to lidocaine and phenol, the main active constituents. We present the case of an 11 months old infant, accidentally poisoned with dentocalmin, admitted with seizures followed by cardiopulmonary arrest. He was resuscitated and mechanically ventilated for 24 hours. The evolution was favourable, despite high toxic dose and complications arising from endotracheal intubation – pneumothorax, pneumomediastinum and cervical and thoracic subcutaneous emphysema. The child was discharged 10 days later, in good general condition, without neuropsychiatric sequelae.

Key words: dentocalmin, poisoning, seizures, cardiopulmonary arrest, child

Full text | PDF

Leave a Reply